Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 42, NWS Green Bay, WI

June 9, 2005Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 9, 2005, 7:58 PM CDT for Manitowoc County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2005, 7:58 PM CDT (00:58 UTC)
Expired
Jun 9, 2005, 8:32 PM CDT
In force
34 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 100058
SVRGRB
WIC071-100145-
/O.NEW.KGRB.SV.W.0042.050610T0058Z-050610T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
758 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 845 PM CDT

* AT 756 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.  THIS STORM
  WAS LOCATED NEAR VALDERS...OR ABOUT 11 MILES WEST OF MANITOWOC...
  AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TAUS...MENCHALVILLE AND BRANCH BY 805 PM...
  KELLNERSVILLE BY 815 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801

$$

KURIMSKI
3 follow-up statements
000 
WWUS53 KGRB 100110
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
810 PM CDT THU JUN 9 2005

WIC071-100145-
/O.CON.KGRB.SV.W.0042.000000T0000Z-050610T0145Z/
MANITOWOC WI-
810 PM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR
MANITOWOC COUNTY...

AT 809 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING
WINDS.  THIS STORM WAS LOCATED NEAR TAUS...OR ABOUT 11 MILES
NORTHWEST OF MANITOWOC...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KELLNERSVILLE BY 825 PM...
  ROSECRANS AND FRANCIS CREEK BY 830 PM...
  MARIBEL BY 835 PM...

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801

$$

KURIMSKI
000 
WWUS53 KGRB 100124
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CDT THU JUN 9 2005

WIC071-100145-
/O.CON.KGRB.SV.W.0042.000000T0000Z-050610T0145Z/
MANITOWOC WI-
825 PM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR
MANITOWOC COUNTY...

AT 822 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS.  THIS STORM WAS 
LOCATED NEAR BRANCH...OR ABOUT 9 MILES NORTHWEST OF 
MANITOWOC...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANCIS CREEK BY 830 PM...
  LARRABEE BY 840 PM...
  MISHICOT BY 845 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801

$$

KURIMSKI
000 
WWUS53 KGRB 100132
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT THU JUN 9 2005

WIC071-100142-
/O.CAN.KGRB.SV.W.0042.000000T0000Z-050610T0145Z/
MANITOWOC WI-
832 PM CDT THU JUN 9 2005

...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT THREAT. HOWEVER GUSTY WINDS AND SMALL HAIL ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4392 8790 4428 8754 4432 8778 4416 8801

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:00 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 9, 4:00 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT THU JUN 9 2005

.SHORT TERM...TONIGHT AND FRIDAY. CONVECTIVE POTENTIAL IS THE MAIN
FORECAST CONCERN IN THE SHORT TERM. SURFACE ANALYSIS FROM 21Z HAD A COLD
FRONT IN THE WESTERN PART OF THE FORECAST AREA WITH DEW POINTS MAINLY IN
THE 50S BEHIND IT. BY 20Z THE FRONT HAD REACHED THE BAY AND FOX VALLEY
WITH MID 60S DEW POINTS ALONG AND AHEAD OF IT. 12Z SOUNDINGS SHOWED A
SIGNIFICANT CAP...CONVECTIVE TEMPS WERE OVER 90 F...WITH STEEP LAPSE
RATES ABOVE. SHOWERS MOVED INTO WESTERN AND CENTRAL WISCONSIN THIS
AFTERNOON AS A VORT MOVED OUT OF IOWA...BUT LITTLE RAIN WAS REACHING THE
GROUND. NO CG LIGHTNING WAS BEING DETECTED BUT STEEP MID LEVEL LAPSE
RATES COULD RESULT IN DEVELOPMENT OF SOME THUNDER. HAVE ADDED A MENTION
OF SCATTERED EVENING SHOWERS/THUNDERSTORMS TO ACCOUNT FOR THIS. MODELS
WERE SHOWING SOME DIFFERENCES BUT AT LEAST HAD THE SAME GENERAL IDEA OF
LIFTING THE LOW IN IOWA...AND ASSOCIATED FRONTAL BOUNDARY...NORTH. THE
FRONT SHOULD HANG AROUND THE FA THROUGH FRIDAY...KEEPING A CHANCE OF
THUNDERSTORMS IN THE FORECAST.

.LONG TERM...FRI NGT THRU NXT THU. MAIN FCST CHALLENGE CONTS TO BE PCPN
TRENDS AS SERIES OF BOUNDARIES AND UPPER LEVEL DISTURBANCES TO LINGER
AROUND NE WI THRU NXT TUE.

STARTING FRI NGT...A PIECE OF SHRTWV ENERGY IS FCST TO MOV INTO THE
CNTRL PLAINS AND INTERACT WITH A SLOW MOVG CDFNT TO GENERATE A LRG AREA
OF SHWRS/TSTMS ACROSS THE UPR MIDWEST. QSTN IS HOW FAR EAST WL PCPN GET?
THE NAM AND NGM FASTER SENDING CDFNT INTO WRN WI THUS HAS QPF OVR MUCH
OF WI. UKMET/GFS KEEP FNT FARTHER WEST THUS MINIMIZING PCPN CHCS. PREFER
THE LATTER SOLN BASED ON THE FACT THAT CONVECTION ON THE FNT WL SLOW ITS
EWD PROGRESS. WL PLACE HIGHER POPS OVR WRN SECTIONS OF THE FCST AREA...
BUT LEAVE POPS IN CHC CATEGORY FOR NOW. YET ANOTHER MILD NGT WITH
THICKENING CLDS AND SOUTHERLY WNDS.

CDFNT EDGES SLOWLY EAST INTO SAT BUT WL HAVE A HARD TIMING MOVG AS A SFC
WAVE RIDES N-NE ALONG IT. DYNAMICS AND INSTABILITY TO INCREASE THRU THE
DAY...THEREFORE A BETTER CHC OF SEEING TSTMS BREAK OUT. WL LWR TEMPS A
COUPLE OF DEGS OVR SRN SECTIONS OF THE FCST AREA DUE TO CLDS. EXPECT
TEMPS TO BE PRETTY UNIFORM ACROSS ALL OF NE WI. SFC WAVE TO PUSH NE THRU
WI SAT NGT WHILE CDFNT STALL ACROSS WRN WI AS NXT SHRTWV EJECTS INTO THE
CNTRL PLAINS. EVEN THO DYNAMICS PROGGED TO WEAKEN SAT NGT...WL KEEP
THUNDER IN THE FCST DUE TO MODERATE INSTABILITY AND DEEP MSTR STILL IN
PLACE.

HEADED INTO THE EXTENDED...MDLS INITIALLY IN GOOD AGREEMENT WITH ROCKIES
UPR TROF AND EAST COAST/EXTREME WRN ATLANTIC UPR RDG. PBLMS DVLP
THEREAFTER AS GFS QUICKER TO LIFT TROF NE INTO THE NRN/CNTRL PLAINS
WHILE ECMWF HOLDS TROF BACK. TEMPS WL CONT ABV NORMAL THRU EARLY NXT
WEEK BEFORE A PATN CHG SENDS READINGS BACK TO NORMAL.

BROAD SW FLOW REMAINS ACROSS THE MIDDLE OF THE COUNTRY THO TRYING TO
PINPOINT WHERE BOUNDARIES WL BE DURING THE DAY IS DIFFICULT AT BEST.
CANADIAN AND DGEX INDICATE THE WEAK FNTL BNDRY TO BE SITUATED ACROSS THE
MIDWEST TOWARD THE WRN GREAT LKS. MSTR SHOULD BE IN PLACE THUS ANY BNDRY
COULD SET OFF TSTMS WITH MODERATE INSTABILITY. PREFER TO KEEP THE
WARM...MUGGY CONDITIONS GOING FOR SUNDAY WITH CHC POPS. THE ORIGINAL
BNDRY LIKELY TO HANG UP SOMEWHERE OVR SRN WI OR NRN IL ON MON AS IT RUNS
INTO THE INFLUENCE OF THE ERN U.S. UPR RDG. ROCKIES TROF IN THE MEANTIME
PROGGED BY THE MAJORITY OF THE MDLS TO SHIFT INTO THE PLAINS. DUE TO
THAT BNDRY STILL CLOSE BY...NE WI MAY SEE A CHC OF TSTMS REDEVELOP.

THE UPR TROF TO MOV INTO THE NRN PLAINS/UPR MIDWEST ON TUE AND SWING A
CDFNT THRU NE WI. TSTMS SHOULD ACCOMPANY THE FROPA WITH TEMPS A LITTLE
COOLER DUE TO CLDS AND PCPN. MEAN FLOW STARTS TO TRANSITION TO A NEAR
ZONAL FLOW AS UPR RDG SPREADS WWD ACROSS THE GULF COAST STATES. THE
REMAINS OF THE UPR TROF/LOW FCST TO LINGER IN OUR VCNTY RIGHT THRU WED
IF NOT INTO EARLY THU. UNTIL THIS FEATURE COMPLETELY LEAVES THE RGN...
HAVE LEFT SML CHC OF SHWRS IN THE FCST. TEMPS BY THIS TIME EXPECTED TO
COOL OFF TO AROUND NORMAL WITH LWR DEW POINTS.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

MG/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 9, 3:15 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 AM CDT THU JUN 9 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
315 AM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN PART OF
THE AREA LATE THIS AFTERNOON. THE CHANCE OF THUNDERSTORMS WILL GRADUALLY
SPREAD NORTH OVERNIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY

A WARM HUMID AIR MASS WILL BECOME ESTABLISHED ACROSS THE AREA AT LEAST
THROUGH EARLY NEXT WEEK. THE WARM AND HUMID AIR WILL RESULT IN A CHANCE
OF THUNDERSTORMS THROUGH THE PERIOD. BE SURE TO MONITOR LATER FORECASTS
AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND
LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-564-101100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
315 AM CDT THU JUN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN PART OF
THE AREA LATE THIS AFTERNOON. THE CHANCE OF THUNDERSTORMS WILL GRADUALLY
SPREAD NORTH OVERNIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY

A WARM HUMID AIR MASS WILL BECOME ESTABLISHED ACROSS THE AREA AT LEAST
THROUGH EARLY NEXT WEEK. THE WARM AND HUMID AIR WILL RESULT IN A CHANCE
OF THUNDERSTORMS THROUGH THE PERIOD. BE SURE TO MONITOR LATER FORECASTS
AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND
LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE.

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 9, 7:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          5 SE OSHKOSH            43.96N 88.48W
06/09/2005                   WINNEBAGO          WI   LAW ENFORCEMENT

            WATERSPOUT OVER LAKE WINNEBAGO

0652 PM     TORNADO          8 ESE OSHKOSH           43.97N 88.40W
06/09/2005                   WINNEBAGO          WI   PUBLIC

            BOATER SAW WATERSPOUT LIFT OFF WATER SHORTLY AFTER 652
            PM.

&&

JKL
Local storm report, Jun 9, 7:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             OSHKOSH                 44.01N 88.55W
06/09/2005  0.75 INCH        WINNEBAGO          WI   TRAINED SPOTTER

&&

JKL
Local storm report, Jun 9, 7:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
717 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TORNADO          4 NW STOCKBRIDGE        44.10N 88.36W
06/09/2005                   CALUMET            WI   TRAINED SPOTTER

            WATERSPOUT FORMED AGAIN ON LAKE WINNEBAGO MOVING
            NORTHEAST.

&&

JKL
Local storm report, Jun 9, 7:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FUNNEL CLOUD     3 SSW POTTER            44.07N 88.11W
06/09/2005                   CALUMET            WI   FIRE DEPT/RESCUE

            LOCATION APPROXIMATE.

&&

JKL
Special weather statement, Jun 9, 7:45 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT THU JUN 9 2005

WIZ039-040-049-050-100130-
BROWN-KEWAUNEE-CALUMET-MANITOWOC-
INCLUDING GREEN BAY...ALGOMA...CHILTON AND TWO RIVERS
745 PM CDT THU JUN 9 2005

...SEVERE THUNDERSTORM THREAT FOR THE EASTERN FOX VALLEY...

THUNDERSTORMS WILL CONTINUE TO SPREAD NORTHEAST THROUGH THE
FOX VALLEY EARLY THIS EVENING. THE STRONGEST STORMS...WHICH ARE
CAPABLE OF PRODUCING BRIEF TORNADO TOUCHDOWNS...STRAIGHT LINE WINDS
TO 40 MPH...HAIL UP TO DIME SIZE AND TORRENTIAL RAIN...WILL IMPACT
CALUMET...SOUTHEAST BROWN AND WESTERN MANITOWOC COUNTIES THROUGH 830
PM. IF YOU SPOT A FUNNEL CLOUD OR TORNADO...TAKE COVER IMMEDIATELY

KIECKBUSCH
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:34 PM CDTSevere Thunderstorm WarningGRBWood41 min
Jun 10, 1:40 PM CDTTornado WarningGRBMarathon50 min
Jun 10, 2:16 PM CDTSevere Thunderstorm WarningGRBPortage, Wood29 min
Jun 10, 2:27 PM CDTTornado WarningGRBMarathon59 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningGRBLanglade, Shawano65 min
Jun 10, 3:19 PM CDTSevere Thunderstorm WarningGRBOneida46 min
Jun 10, 3:31 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc61 min
Jun 10, 3:33 PM CDTSevere Thunderstorm WarningGRBForest, Langlade48 min
Jun 10, 3:43 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano62 min
Jun 10, 3:46 PM CDTSevere Thunderstorm WarningGRBWaushara29 min
Jun 10, 4:00 PM CDTSevere Thunderstorm WarningGRBOconto60 min
Jun 10, 4:02 PM CDTSevere Thunderstorm WarningGRBWaupaca43 min
Jun 10, 4:19 PM CDTTornado WarningGRBWaupaca26 min
Jun 10, 4:24 PM CDTTornado WarningGRBManitowoc35 min
Jun 10, 4:28 PM CDTTornado WarningGRBShawano52 min
Jun 10, 4:44 PM CDTSevere Thunderstorm WarningGRBOutagamie46 min
Jun 10, 4:48 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto43 min
Jun 10, 5:21 PM CDTSpecial Marine WarningGRB84 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.